# SDR DALA2016061404656

- Difficulty date: June 11, 2016
- Submitted: June 15, 2016
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 64,043 hours, 46,120 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CHANNEL AT FLOOR PANEL NR 1003 F.  CRACKS .125", .165" WERE REPAIRED IAW SRM  53-05, FIG. 131C, TREATED AND PAINTED IAW SRM 51-10-3 PARS. 14 AND 21, AND INSTALLED IAW SRM 51-30-2.
